# SDR SIMA200110203

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4027 - DURING TAKEOFF, CREW NOTED SPS 1 INOPERATIVE IND FOLLOWED BY AN AOA FAIL CAUTION.  CREW ABORTED TAKEOFF.  RETURNED TO GATE SAFELY AND IND DID DISAPPEAR AT THIS TIME.  NO FURTHER INCIDENTS WERE REPORTED.  PERFORMED STALL PROTECTION SYSTEM, OPS CHECK IAW AMM.  SYSTEM OK.  (M)
